# SDR FDEA201712073343

- Difficulty date: December 7, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 62,922 hours, 21,469 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: AJC7060
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA APPROX 2150, AFT ACESSORY COMPARTMENT, R/H SIDE, RUSTED NUTPLATES AND CRACK/CORROSION. NOTE:   NUTPLATES HOLD ON FILLET PANEL # AJC7470-4, LOWER NUTPLATES. WORK IN CONJUNCTION WITH NR#374. REPAIRED PER SRM CH 53-20-00,FIG 22, V1.
